# SDR DALA2015123007827

- Difficulty date: December 28, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 54,837 hours, 29,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH WON'T TURN ON LIGHTS.  R & R OVERWING EMERGENCY BATTERY PACKS.  OPS CHECKS OK.
